Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 14, Issue 4 - Nov 2007
Volume 14, Issue 3 - Aug 2007
Volume 14, Issue 2 - May 2007
Volume 14, Issue 1 - Feb 2007
Selecting the target year
OSCILLATION AND NONOSCILLATION OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH NONLINEAR NEUTRAL TERMS
Zhang, Zhenguo ; Yang, Aijun ; Di, Congna ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 49~62
In this paper, the oscillation and existence of nonoscillatory solutions of odd order difference equations with nonlinear neutral terms are studied respectively. Some new criteria are established. Furthermore, some examples are given to illustrate the advance of our results.
RESULTS ON AN INTUITIONISTIC FUZZY TOPOLOGICAL SPACE
Min, Won-Keun ; Min, Kyung-Ho ; Park, Chun-Kee ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 63~70
In this paper, we introduce the concepts of r-gp-open map, weakly r-gp-open map, intuitionistic fuzzy r-compactness, nearly intuitionistic fuzzy r-compactness and almost intuitionistic fuzzy r-compactness defined by intuitionixtic gradations of openness, and obtain some characterizations.
ON C-STIELTJES INTEGRAL OF BANACH-VALVED FUNCTIONS
Zhang, Xiaojie ; Zhao, Dafang ; Ye, Guoju ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 71~84
In this paper, we define the C-Stieltjes integral of the functions mapping an interval [a,b] into a Banach space X with respect to g on [a,b], and the C-Stieltjes representable operators for the vector-valued functions which are the generalizations of the Henstock-Stieltjes representable operators. Some properties of the C-Stieltjes operators and the convergence theorems of the C-Stieltjes integral are given.
RICH INTERNET MATHEMATICAL SOLUTION SYSTEM
Song, Kee-Hong ; Song, Tai-Sung ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 85~90
Arguably the most important internet technology of today is RIA (rich internet application), whose prime advantage is in improving the user experience on the web. However, the scope and variety of the RIA technology demand an eclectic guideline to build the mathematical services such as mathematical text, graphs, and animations. This paper sorts out and simplifies the complicated roadmap of the RIA technologies by presenting three design patterns for exposing the functionality of the CAS (computer algebra system) with the web browser as the user interface platform.
DOMAINS OF HYPERHOLOMORPHY AND HYPER STEIN DOMAINS ON CLIFFORD ANALYSIS
Park, Hee-Young ; Shon, Kwang-Ho ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 91~98
We give definitions of hyperholomorphic functions of quaternionic functions of two quaternionic variables. We investigate properties of hyperholomorphic functions on quaternion analysis, and obtain equivalence relations for domains of hyperholomorphy and hyper Stein domains in a domain of
NUMBER OF VERTICES FOR POLYGONAL FUNCTIONS UNDER ITERATION
Li, Lin ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 99~109
Being complicated in computation, iteration of a nonlinear 1-dimensional mapping makes many interesting problems, one of which is about the change of the number of vertices under iteration. In this paper we investigate iteration of polygonal functions which each have only one vertex and give conditions under which the number of vertices either does not increase or has a bound under iteration.
ON THE STABILITY OF A GENERALIZED ADDITIVE FUNCTIONAL EQUATION II
Lee, Jung-Rye ; Lee, Tae-Keug ; Shin, Dong-Yun ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 111~125
For an odd mapping, we study a generalized additive functional equation in Banach spaces and Banach modules over a
. And we obtain generalized solutions of a generalized additive functional equation and so generalize the Cauchy-Rassias stability.
BOHR'S INEQUALITIES IN n-INNER PRODUCT SPACES
Cheung, W.S. ; Cho, Y.S. ; Pecaric, J. ; Zhao, D.D. ;
The Pure and Applied Mathematics, volume 14, issue 2, 2007, Pages 127~137
The classical Bohr's inequality states that
and all p, q>1 with
. In this paper, Bohr's inequality is generalized to the setting of n-inner product spaces for all positive conjugate exponents
. In. In particular, the parallelogram law is recovered and an interesting operator inequality is obtained.